×

Found 30 Documents (Results 1–30)

100
MathJax

Extremal degenerations of polarized Hodge structures. (English) Zbl 1403.14027

Ji, Lizhen (ed.), Hodge Theory and \(L^2\)-analysis. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-351-7/pbk). Advanced Lectures in Mathematics (ALM) 39, 321-376 (2017).
PDF BibTeX XML Cite
Full Text: arXiv

A non-archimedean interpretation of the weight zero subspaces of limit mixed Hodge structures. (English) Zbl 1195.14014

Tschinkel, Yuri (ed.) et al., Algebra, arithmetic, and geometry. In honor of Yu. I. Manin on the occasion of his 70th birthday. Vol. I. Boston, MA: Birkhäuser (ISBN 978-0-8176-4744-5/hbk; 978-0-8176-4745-2/ebook). Progress in Mathematics 269, 49-67 (2009).
PDF BibTeX XML Cite
Full Text: DOI Link

Log \(C^\infty\)-functions and degenerations of Hodge structures. (English) Zbl 1047.14005

Usui, Sampei (ed.) et al., Algebraic geometry 2000, Azumino. Proceedings of the symposium, Nagano, Japan, July 20–30, 2000. Tokyo: Mathematical Society of Japan (ISBN 4-931469-20-5/hbk). Adv. Stud. Pure Math. 36, 269-320 (2002).
MSC:  14D07 32G20
PDF BibTeX XML Cite

Exposé V: Semi-stable reduction and crystalline cohomology with logarithmic poles. (English) Zbl 0852.14004

Fontaine, Jean-Marc (ed.), Périodes \(p\)-adiques. Séminaire de Bures-sur-Yvette, France, 1988. Paris: Société Mathématique de France, Astérisque. 223, 221-268 (1994).
MSC:  14F30 14L30
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification